# SDR SWAA2022010647564

- Difficulty date: November 24, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 225
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SHEAR TIE CRACKED AT FLIGHT DECK STA 225 RBL 40 ; / [01] INSTALLED EWS PROTECTION AT FLIGHT DECK R/H SIDE BETWEEN STA 220 AND STA 230 REF B737-700 AMM 20-60-07-913-801.; [02] REMOVED DAMAGE SHEAR TIE AT FLIGHT DECK R/H SIDE BETWEEN STA 219.8 AND STA 224.8 WL 208 REF B737-700 SRM 51-40-02-0G-0.; [03] FABRICATED AND HEAT TREATED NEW SHEAR TIE MATERIAL USED 2024-O 0.040' PO# 1732885. REF DWG# 141A5137 AND FORM OP 84.; [04] LOCATED AND DRILLED NEW SHEAR TIE AT FLIGHT DECK R/H SIDE BETWEEN STA 219.8 AND STA 224.8 WL 208 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A0640.; [05] VERIFIED 1-4. OK TO TREAT AND PRIME.; [06] TREATED AND PRIMED NEW SHEAR TIE REF B737-700 SRM 51-20-01-0G-0.; [07] VERIFIED 6. OK TO INSTALL SHEAR TIE.; [08] INSTALLED NEW SHEAR TIE AT FLIGHT DECK R/H SIDE BETWEEN STA 219.8 AND STA 224.8 WL 208 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A0640.; [09] STEP #8 SRM REF 51-40-02-0G-0.; [10] REMOVED AND REPLACED SHEAR TIE AT FLIGHT DECK R/H SIDE BETWEEN STA 219.8 AND STA 224.8 WL 208 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A0640.; [11] REMOVED EWIS PROTECTION AT FLIGHT DECK R/H SIDE BETWEEN STA 220 AND STA 230 REF B737-700 AMM 20-60-07-913-801.; [12] VERIFIED STEPS 10;11.
